# SDR SB06041

- Difficulty date: April 21, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - MAINTENANCE REPORTED THE LEFT AND RIGHT MID-CABIN BULLNOSE EMERGENCY LIGHTS ALONG WITH THE LEFT AFT CABIN BULLNOSE EMERGENCY LIGHTS ARE DIM.  MAINTENANCE REMOVED AND REPLACED THE MID AND AFT BATTERY PACKS WITH NO HELP AS EMERGENCY LIGHTS REMAINED DIM.  BUT AFTER A SHORT PERIOD OF TIME, THE LIGHTS BEGAN TO OPERATE NORMAL.  MAINTENANCE SUSPECTS THE NEW BATTERY PACKS WERE NOT FULLY CHARGED UP.  LIGHTS OPERATIONALLY CHECK GOOD.
